Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Itchiness between legs, stretch marks on skin. Using A&D cream. Permanent cure?

I m a larger girl and I have the worst itch in between my legs. My skin looks like I have stretch marks and I feel like I m going to dig them open. Ive been using an a&d cream and it work once and a while but I would like something more permanent. What should I use? P.S. baby/medicated powder doesn t work. It makes it more itch and I can t take it anymore.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, look itching between legs could be due to two reasons one it could be a fungal infection for which a topical cream like terbinafine, amorolfine would help you. I dont know what a a &d cream is????
second it could be due to friction and dryness in that part for which a fluticasone cream and a moistoriser will help.
The strech marks have resulted due to use of your cream which i guess is a potent steroid that you are using since long time. first thing is stop using the cream. take care
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor